# SDR DALA2022071104839

- Difficulty date: July 10, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 82,538 hours, 26,675 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Grounded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5647, STATUS MSG IN FLIGHT LENG FIRE LP2. CORRECTIVE ACTION: DURING GVI OF LOOPS FOUND LOOP D5044 GROUNDED TO CASE. ADJ CLAMP PER AMM 26-11 OPS NML MSG CLEARED. (9263194)
